# SDR AUS20030583

- Difficulty date: June 4, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S106
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR AIR SENSOR S106 FAULTY.
